# SDR 2007UALA04787

- Difficulty date: November 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 40,871 hours, 14,591 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Burst
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN RESERVOIR LOW LEVEL DISPLAYED ON UPPER ECAM SCREEN.  EMERGENCY DECLARED.    FOUND LT ENGINE HYDRO FLEX LINE TO TRANSMITTER, BURST.  REPLACED LINE,LEAK CHECKED AND SVCD HYD. TO FULL
